Jump to content
Sign in to follow this  
Hey You

Severe Itching ....

Recommended Posts

I started Cymbalta two days ago. The first dose (30 mg.) was fine, no side effects! Took my second dose last night and good golly! I started itching within 30 minutes and thought I wouldn't have any skin left. It was that intense! No hives, no rashes, just the itching! I finally took Benadryl to help with the itching. Is this a normal reaction? Do I need to contact my doctor before I take my next dose? Trying to decide how to proceed! Thanks for your help and wisdom.

Share this post


Link to post
Share on other sites

I have had itching from other drugs but nothing happened that I can recall when I started cymbalta. I ended up having to get an Rx for hydroxyzene and that seems to have helped get rid of the itch so far. I've been on that for only 3 days...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...